# SDR DALA2017050103530

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 58,371 hours, 26,619 cycles
- Engine: Cfmint CFM565A3
- Engine time: 48,874 hours, 22,122 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CONDITION AIR STINKS, BORESCOPED HPC1 AND 2, DISCOVERED OIL ON ALL BLADES, PRESENCE OF OIL AT BOOSTER OUTLET. REPLACED POWERPLANT AND REPLACED LT AND RT CABIN AIR RECIRCULATION FILERS AND LEFT PACK OZONE FILTER.
